Complete families of rank 2 stable vector bundles on algebraic surfaces.
Forum mathematicum, Tome 6 (1994) no. 3, pp. 361-370
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1994__6_3_141741,
author = {Edoardo Ballico},
title = {Complete families of rank 2 stable vector bundles on algebraic surfaces.},
journal = {Forum mathematicum},
pages = {361--370},
year = {1994},
volume = {6},
number = {3},
zbl = {0808.14034},
url = {http://geodesic.mathdoc.fr/item/FORUM_1994__6_3_141741/}
}
Edoardo Ballico. Complete families of rank 2 stable vector bundles on algebraic surfaces.. Forum mathematicum, Tome 6 (1994) no. 3, pp. 361-370. http://geodesic.mathdoc.fr/item/FORUM_1994__6_3_141741/